Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Funny feeling in my head
    avatar
    NeNe_11 posted:
    I was wondering if anyone else out there in fibroland has constatnt dizziness & a heavy feeling head? I take alot of ibuprofin & was wondering if it coulf be from those? Its like I never feel fully awake. I drink 3 or 4 cups of tea in the morning but it does not really make a difference in feeling awake. Arrggh.........just one more funky feeling in this messed up body of mine!
    I hope everyone is having a low- pain & happy day,
    Denise
    Reply
     
    avatar
    CnDlu70 responded:
    NeNe_11,

    I too have alot of problems with dizziness..I also have a feeling like my brain actually flutters..I know it sounds strange..but it's true..It tends to happen worse when I'm in a really bad flare..like yesterday..with extreme weakness too..

    At first I thought maybe it was my meds..but remembering back I had this before I was dx and before I was on meds..I wonder if it's just one more problem of Fibro...any suggestions anyone?
     
    avatar
    NeNe_11 replied to CnDlu70's response:
    I thought the dizziness may be from the various meds as well.
     
    avatar
    FibroMitz responded:
    I was just wondering why you are taking Ibuprophen? Do you have inflammation? Ibuprophen is really hard on your stomach and liver. Please be careful with it. Are you taking anything else other than Motrin?
    Mitz in Idaho
     
    avatar
    squarley replied to FibroMitz's response:
    I to have dizziness glad to know I am not the only one,it makes me weak and sick to my stomach,My head feels wierd.I only take tylenol and xanx in small doses.I wonder what Dr. P would have to say,I will post the question. Any one else have this to.. thought maybe this hot weather was bring it on. But I have had it for years. many hugs Squarley
     
    avatar
    NeNe_11 replied to FibroMitz's response:
    I take them for daily headaches. I have been taken them all of my life. I know they are tough on the stomach & liver but I cant stand the headaches.

    I take the following:propranolol, nortriptyline, zolpidem, gabapentin daily. I take maxalt to stop migraines as needed. Once in a while I take a tramodol.


    Helpful Tips

    Vitamin D level checked ***
    I encourage everyone who is having pain problems to ask your doctor to check your Vitamin D level......a simple blood test...and so very ... More
    Was this Helpful?
    233 of 263 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.